# SDR SWAA118738

- Difficulty date: December 6, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 61,006 hours, 57,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND DELAMINATION ON I/B EDGE OF LT SLAT.  REMOVED AND REPLACED SLAT PER MM.
